MathSciNet Relay Station
MathSciNet bibliographic data
MR2801636 20F11 (03C60 20F16)
Altinel, Tuna; Wilson, John S. Linear representations of soluble groups of finite Morley rank. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2957–2972.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement